# SDR ASAA9710002

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 88210044
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 52 - THE CREW REPORTED, THAT TWO EMERGENCY EXIT FLOOR TRACK LIGHTS ILLUMINATED AT ROWS 18 AND 19 DURING FLIGHT.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
